Aa
A
A
Close
Avatar universal
White Tongue and weight lose
Hi on 11/24 i ate too much and cuase me fever , nauseas and felt my stomach like heavy  then Dr gave me ranitidina pills for  stomach acids , thsi help me  wiht teh nauseas but now my tongue is white and im losing weight ( im avoiding junk food  , too much grease and Chips )  im concerned  of these last two symptoms  
Cancel
1 Answers
Page 1 of 1
Avatar universal
must add that Dr says probably i had acid reflux but still i have  white tongue like a cows tongue .
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
6543835 tn?1468847635
Blank
cnoevl21
NJ
Avatar m tn
Blank
me_just34
168348 tn?1379360675
Blank
ChitChatNine
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON